# SDR COMA0660631

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 10,966 hours, 9,607 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R350502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO BAY INSPECTION FOUND CARGO DOOR FWD TRACK LOWER SUPPORT BRACKET CRACKED.  REPLACED SUPPORT BRACKET IAW CRJ SRM 51-42-20.
